# SDR C2XA06BT055

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 4,024 hours, 2,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 8300678312
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,720 hours, 5,922 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - ROUTINE CHECK FOUND EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 3 AND NR 4 EMERGENCY LIGHT BATTERIES IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.
